Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Väänänen, Keijo

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:1478
Abstract pages:392
Full texts:229
References:51
Professor
Doctor of physico-mathematical sciences
Birth date: 05.12.1945
E-mail: ,
Website: http://cc.oulu.fi/~kvaanane

http://www.mathnet.ru/eng/person26990
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198988

Publications in Math-Net.Ru
2010
1. K. Väänänen, “Remarks on linear independence of certain $q$-series”, Fundam. Prikl. Mat., 16:5 (2010),  41–47  mathnet  mathscinet  elib; J. Math. Sci., 180:5 (2012), 556–560  scopus
2007
2. K. Väänänen, W. V. Zudilin, “Linear independence of values of Tschakaloff series”, Uspekhi Mat. Nauk, 62:1(373) (2007),  197–198  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:1 (2007), 196–198  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021